# SDR UPS99228789

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SMALL GOUGE IN SKIN BS 960 S3 RT.  REPAIRED IAW SRM 53-30-3 FIG 3.
